# SDR DJFA2008049

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N452LX
- Make and model: Beech 400A
- Aircraft serial: RK317
- Aircraft time: 5,649 hours, 4,796 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 45A21086004
- Condition: Cracked
- Location: Horiz Stab
- Part time: 776 hours, 686 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER INBOARD RIB AND BRACKET ASSEMBLIES, THE RIGHT AFT ROLLER BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  SDR WILL BE UPDATED UPON COMPLETION OF CORRECTIVE ACTION.
